# SDR IPXA12571813

- Difficulty date: January 28, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Damaged
- Location: Bs 1240 S6-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT STA 1240, BETWEEN STR 6L AND 7L SIDEWALL ISOLATOR HAS PLUGGED FASTENERS VERY CLOSE TO ISOLATOR FASTENERS  REPAIRED IAW EA 120138 IR AND EO B757-5310-45958-A.
